# SDR ABXA9700959

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR035300953
- Condition: Cracked
- Location: Bs 1132
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME AT F/STA 1132 LONGERON 2R CRACKED.  REPAIRED FRAME IAW DC9 SRM 53-03, FIGURE 32.
